U.S. doctors online nowAsk doctors free
Austin, TX
A 23-year-old female asked:

could my mirena (levonorgestrel) iud be causing pain in abdomen accompained with cramping in pelvic area and back pain?

1 doctor answer3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Yes!: Talk with your doc now. Your pain may be caused by your Mirena (levonorgestrel) iud but may also be caused by other concerning problems . Please talk with your doc!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 2, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.